# SDR REXA2016051400876

- Difficulty date: May 14, 2016
- Submitted: May 25, 2016
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 21,223 hours, 13,826 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON MOUNTING ANGLE AT FS 333 SERVICE DOOR SILL AREA.  R & R MOUNTING ANGLE AT FS 333 IAW SRM 51-40-06-001-001-A01 & 51-42-06-001-001-A01.  REMOVED & INSTALLED SAME SERVICEABLE SUPPORT ANGLES FOUR EACH IAW SRM 51-42-06-001-001-A01.
